# SDR CALA2022122303464

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 75,993 hours, 30,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004800004
- Condition: Corroded
- Location: L2 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL HAS CORROSION IN SEVERAL AREAS.  REMOVED AND REPLACED L2 DOOR SILL. IAW A320 SRM 51- 42-11. RESTORED SURFACE PROTECTION IAW  SRM 51-75-12-911-001 .
